Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 09:05:07 AM

Login with username, password and session length


Members
  • Total Members: 23330
  • Latest: ryant99
Stats
  • Total Posts: 636303
  • Total Topics: 48286
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 163
Total: 167

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Positively Johnathan Blogs 2 and 3 up, And a question  (Read 1625 times)

0 Members and 1 Guest are viewing this topic.

Offline PositivelyJohnathan

  • Member
  • Posts: 6
Positively Johnathan Blogs 2 and 3 up, And a question
« on: May 16, 2009, 03:05:02 AM »
Hey guys for all of you following my video blog I just wanted to let you all know that episode 2 and 3 are up.  I talk about how I contracted the virus  and also a little bit about my family life.  Here is the link to my youtube page. http://www.youtube.com/user/PositivelyJohnathan.

I appreciate everybody's support and everything on the blogs as well as these forums and I enjoy listening to your stories both heartbreaking and uplifting.  I wanted some feedback from you all about the blogs and also I wanted to ask a question just for me personally.  If any of you are on medication, could you please tell me what its like to take it and what it has done for you?

Offline positivmat

  • Member
  • Posts: 222
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #1 on: May 16, 2009, 07:03:45 AM »
Great blogs. Thank you for sharing like that.

I am on atripla. I started 3 months after infection after a severe ars. I have been on meds now for almost 3 months. It caused severe side effects of dizziness dreams for a couple of days. Then it was like a high for a couple of weeks. I also think it exacerbated my anxiety about being positive for a while. Now, it seams alright. I feel normal. I used to be a night owl, but now I get tired earlier. Don't know if that is the virus or the meds. The meds are quite manageable though. If you had depression or were addicted to drugs before hiv, you should talk to your dr about alternatives to sustiva (central nervous system component of atripla). I like it because it crosses the brain barrier when it inhibits hiv progression.

Hope to see more of your blogs

Thanks,
Matt

Offline mecch

  • Member
  • Posts: 11,482
  • red pill? or blue pill?
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #2 on: May 16, 2009, 02:55:16 PM »
Johnathan,
There are hundreds of threads in these forums discussing treatment experiences.
Everyone's exerience is different, individual.
I seroconverted last year and steadily declined. I started HAART during "acute" phase, the specialists decided it was the best choice for me.
I can tell you something, the morning after my first dose I felt MUCH better.  A few days later, dark clouds disappeared. 
Now months later, there have been problems but the HIV specialist slowly but surely finds a solution.

In a few words, since you have just serocoverted, and the drugs are so good, and you live in a country with very good HIV specialists, "don't you worry about a thing," dear. 

HIV is not going to destroy your health, nor is HAART.

ALWAYS keep in mind that HIV is a perfectly manageable condition and HAART is part of it, and that's that.

When you are feeling stronger, talk to some older people, who buried loved ones, with AIDS. Or long term AIDS survivors.  You'll quickly feel very fortunate and any little side effect is put into perspective.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline dingowarrior

  • Member
  • Posts: 191
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #3 on: May 20, 2009, 07:24:48 PM »
Hi,
For me taking meds had NO effect at all...Wait,no,the very first night of taking SUSTIVA (I have since switch to Atripla) I had a really speedy type of feeling,I couldnt sit still..it was very very uncomfortable..My wife just held a put a cool rag on my forhead and I was better after about a half hour..After that first night,all was just fine.....Good luck to you if its time for you.

dingowarrior

Offline RapidRod

  • Member
  • Posts: 15,286
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #4 on: May 20, 2009, 07:44:35 PM »
Hi,
For me taking meds had NO effect at all...Wait,no,the very first night of taking SUSTIVA (I have since switch to Atripla) I had a really speedy type of feeling,I couldnt sit still..it was very very uncomfortable..My wife just held a put a cool rag on my forhead and I was better after about a half hour..After that first night,all was just fine.....Good luck to you if its time for you.

dingowarrior
You are still taking Sustiva.

Offline dingowarrior

  • Member
  • Posts: 191
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #5 on: May 22, 2009, 10:15:43 PM »
You are still taking Sustiva.

Yes,RapidRod is correct..Sorry for typing to fast, as many may know, Atripla is a one pill form of SUSTIVA and TRUVADA.

Offline edfu

  • Member
  • Posts: 1,084
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #6 on: May 23, 2009, 03:06:54 AM »
what it has done for you?

Bottom line--and the simplest answer:  It saved my life. 
"No one will ever be free so long as there are pestilences."--Albert Camus, "The Plague"

"Mankind can never be free until the last brick in the last church falls on the head of the last priest."--Voltaire

Offline elf

  • Member
  • Posts: 607
Re: Positively Johnathan Blogs 2 and 3 up, And a question
« Reply #7 on: May 25, 2009, 03:06:07 AM »
My CD4 and % went down rapidly. I seroconverted in February 2008, and tested positive in September 2008 (CD4: 353, CD4% 13.2, VL=310 000). I decided to start my treatment immediately. It's brought peace and stability to me (because my numbers are good now  ;) ).
Let's have a Kiki!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.